Every time I take probiotics in capsule form, of a bile and resistant strain of 50 billion, with FOS, I get these clusters of small little white bumps on the back of my tongue.
How far along are you in your Candida treatment and diet? Also, have you taken a probiotic prior to this one?
That’s a good question. Not sure what you’re getting at, though. To be honest, I can’t remember when it happened exactly; I just assumed it happened every time, until you asked me that question. I’ve been on & off a candida diet about 4 times now, in the space of 3 years. Each diet lasting 1 month exactly. The last time I took probiotics of the the exact same kind, I wasn’t on a candida diet, and I took them for a period of 3 months. 1 capsule every day (50 billion). I can’t remember if I had the white spots on my tongue that time. Maybe not.
May I ask what the importance of your question is, and why? I mean, obviosuly it’s some kind of reaction I was having, but is that a good reaction or a bad one? I’m not sure. I thought it might have been me getting too much of a good thing, or, it was die-off from the candida. But like I said, I haven’t read this anywhere else, so I’m puzzled.